# SDR SWAA2023082190925

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 55,935 hours, 33,428 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE UPPER FWD MOUNT UPPER ISOLATOR CRACKED.<[01] REMOVED AND REPLACED L2 DOOR ESCAPE SLIDE UPPER FWD MOUNT UPPER ISOLATOR PER SRM 51-40-02
